# SDR SIMA20250518001

- Difficulty date: May 18, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N306DD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000851
- Aircraft time: 11,200 hours, 7,793 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Stuck
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP STUCK IN THE 2 POSITION IN FLIGHT. RAN QRH CHECKLIST. HAD TO LAND IN ABNORMAL FLAP CONFIGURATION. DECLARED EMERGENCY LANDED WITH OUT ISSUE RESET A/C AND PERFORMED OPC OF FLAP SYS PER REF AMM 27-50-00. PERFORMED OPC 10 TIMES. MESSAGE NEVER RETURNED AFTER OPCS AND RESET. NO DEFECTS NOTED AT THIS TIME. A/C OK FOR SERVICE.
